# SDR 08FDEA04878

- Difficulty date: November 14, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 655610010
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT DOOR CUTOUT FWD FRAME CLOSER WEB LOWER CORNER CRACKED, BS 560 RBL 26, WL 158.  REMOVED DAMAGED WEB.  FABRICATE NEW WEB.  TREATED, PRIMED AND INSTALLED WEB REF: SRM 51-30-02 PG 1-12, SRM 51-1-2, PG 1-7.  THIS IS CLASSIFIED AS A MINOR REPAIR.
